# SDR DHL2004764005

- Difficulty date: June 11, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Will Not Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE DETECTOR WILL NOT TEST.  FOUND FAULT LIGHT ON RESET SYSTEM CB'S, SYSTEM CHECKS NORMAL REF MM 26-11-0.  NO COMPONENTS REPLACED.
